# SDR SWAA2024030754502

- Difficulty date: February 21, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Part number: UNKNOWN
- Condition: Cracked
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT HAS MULTIPLE CRACKS AND HOLES EXPOSING COMPOSITE UNDERLAYER<[01] REMOVED AND REPLACED RADOME PER AMM 53-52-00;[02] 02 - INSPECTED PER [AMM 53-52-00-400-801-NG (NOSE RADOME INSTALLATION - PERMANENT)]
